ISSN: 1813-0410

Author : Abbas Dahham, Hayder


ON COMPLETELY CLOSED IDEAL WITH RESPECT TO AN ELEMENT OF A BH-ALGEBRA

Husein Hadi Abbass; Hayder Abbas Dahham

journal of kerbala university, Volume 8, Issue 1, Pages 302-312

In this paper, we introduce the notions of a completely closed ideal and a completely closed ideal with respect to an element of a BH-algebra .Also we study these notions on a BG-algebra and B-algebra, We stated and proved some theorems which determine the relationship between these notions and some other types of ideals of a BH-algebra and a BG-algebra.